Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Search the Community

8 results for tags: blushing

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Category

  • About Acne
    • What Is Acne
    • Body Acne
    • Cystic Acne
    • Diet
    • Hormones
    • Lifestyle Habits
    • Adult Acne
    • For Males
    • For Females
    • Makeup
    • Oily Skin
  • Acne Treatments
    • The Acne.org Regimen
    • Prescription Treatments
    • Over The Counter Treatments
    • Body Acne Treatments
    • Natural/Household Treatments
    • Light Therapy
    • Chemical Peels
    • Laser Therapy
    • Blackhead Treatments
    • Scar Treatments
    • Hyperpigmentation Treatments
    • Esthetician Treatments
    • Oily Skin Treatments

Forums

  • Welcome
    • Announcements and feedback
  • The Acne.org Regimen
    • The Acne.org Regimen
    • Acne.org products
  • Acne and its treatments
    • General acne discussion
    • Over-the-counter acne medications and products
    • Prescription acne medications
    • Other acne treatments
    • Scar treatments
    • Hyperpigmentation - red/dark marks
  • Personal anti-acne logs
    • Personal logs
  • Lifestyle
    • Diet & holistic health
    • Emotional and psychological effects of acne
    • Cosmetics & grooming
    • Skin picking
    • Shaving
  • Acne Specifics
    • Back/Body/Neck acne
    • Hormonal acne
    • Adult acne
    • Oily skin
    • Rosacea & facial redness
  • Other forums
    • The lounge

Blogs

Categories

  • Over-the-counter treatments
    • All-over treatments
    • Spot treatments
  • Prescription treatments
    • Topical
    • Oral
  • Other treatments
    • Nutrition/Holistic
    • Household/Natural
    • Vitamins/Supplements
    • Chemical peels
    • Laser
    • Light
    • Heat
  • Cleansers/Washes
    • Liquid
    • Bar
    • Cream
    • Pads/Wipes
    • Exfoliating
    • Makeup removers
    • Cleansing devices
  • Moisturizers
    • Dry/Sensitive
    • Oily skin
    • Tinted
    • Anti-aging
    • With SPF
  • Makeup
    • Foundation
    • Powder
    • Blush/Bronzer
    • Concealer
    • Primer
    • BB/CC creams
    • Mattifiers
    • Makeup tools
  • Sunscreens
    • SPF 4-14
    • SPF 15-29
    • SPF 30+
  • Razors/Shaving
    • Razors and cartidges
    • Electric razors
    • Shaving foam/cream/gel/oil
    • Aftershave balm/gel
  • Scar treatments
    • Medical
    • Over-the-counter
  • Misc.
    • Lip balm
    • Oil-absorbing

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Joined

  • Start

    End


Group


Location


Interests

Found 8 results

  1. Hi, So its almost been 2 years since I last posted on Acne.org and kind of feel that I owe the community something after it helped me so much in my time of need. First off my name is Tim and in January 2010 i started a years course of accutane finishing this January gone (2011). My dosage at first was 20mg which then rose to 60/80mg then gradually back down towards the end of my treatment. I found life on accutane very, very hard. The drug is a BITCH, but at times we need a bitch to put us
  2. So back in November of 2012 I developed very oily skin and somewhat severe acne (18 year old male at the time), although I had acne before but not as bad. I was prescribed a topical tretinoin cream from my dermatologist which I started using every other night and then began to use it every night as I was told. I washed my face twice a day and moisturized in the mornings with Cetaphil. It helped but I still got acne regularly, it just wasn't nearly as bad. I noticed that the tretinoin was causing
  3. ramira

    The Electric Shocks

    From May 7 to May 10, I experienced severe pain in my left and right arm. It felt like electric jolts running along the limbs and extreme burning. My left leg had cramps in the thigh and calf area, accompanied with tingling in the palm of the foot. On the right leg, only the calf cramped. Because of the timing, I'm not sure whether to attribute the event to Accutane. Through my research, it does seem that many side effects occur months after the last dose of Accutane, for some arcane reason. The
  4. I'm currently 5 weeks into a course of accutane at 40mg a day at 80kg body weight. My acne is mild, but persistent around my jaw. I've found that my cheeks have been constantly red and hot, this being made worse by exercise, temperature etc. I had this problem to a small extent pre accutane, but I've read about accutane induced rosacea and am worried I'm going to cause a long term problem that won't go away after I'm finished my course. I'm considering dropping to a low dose of 10mg a day to see
  5. Hi, I was on accutane for 5 weeks at 40mg a day at 80kg bodyweight. I decided to stop because of flushing and redness side effects that I was worried about becoming permanent. Its been a week since i stopped taking accutane and these side effects persist. Has anyone got any idea how long I can expect it to take for this problem to stop given my time taking and dosage? I had a minor problem with flushing/blushing before accutane and I'm very worried I might have caused permanent rosacea. Going to
  6. Also, does anyone know if your oil/collagen/sebum barrier has anything to do with facial blushing/flushing? I know that accutane ruins your skins natural barrier because it gets rid of oil and such (which is definitely true in my case at least). For that possibility that it has something to do with flushing/blushing, i want to know how to rebuild this barrier NATURALLY. I have def learned natural is the way to go. TIPS FOR REBUILDING COLLAGEN? SEBUM?
  7. Hi people! I Started Accutane at Christmas with 35mg a day (I weight 75kg), 2 months later I went up to 70mg and 3 months later I'm here and still on 70mg. I had an appointment today and my dermatologist said I had one more month to go (hoping I could finish today ;( but oh well!). My problem is that ever since I started pretty much I have had quite bad blushing, and I'm pretty sure its just slowly progressively getting worse... Im not sure though because its hard to judge just by memory. Any
  8. I'm 14 and I'm on my 4th month of Accutane and started at 40mg, then 60, now 80 for the past week or two. I've had some flushing throughout the course but once I upped to 80mg I've been flushing almost everyday. My face gets soo red, looks like a tomato, and it burns. When I'm not flushing my face looks great, acne-free. But when I'm flushing everybody asks why I'm red it looks so bad. This is literally ruining my life socially. I wake up everyday knowing this is going to happen and don't even w
×